# SDR IPXA2021082072962

- Difficulty date: August 18, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 78,409 hours, 16,826 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Fumes
- Location: Galley
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APPROX 5 MIN BEFORE LANDING. THE JUMPSEATERS IN THE SUPERNUMERRARY ARE SMELLED A STRONG ELECTRICAL SMELL AND SOME SMOKE TRACE AMOUNTS. THE NOTICED THE REFRIGERATOR CIRCUIT BREAKER POPPED AND THYE THE FUMES AND SMOKE DISAPATED. DEFERRED GALLEY REFRIGERATOR IAW MD11 NEF 25-22-30-09. PLACARD INSTALLED, COLLARD INSTALLED.  R/R REFRIGERATOR IAW AMM 25-37-57. OPS CHECK GOOD.
